Aa
Aa
A
A
A
Close
Avatar universal

Sleep problems

I have never had a racing heart in the middle of the night for hypo. Hypo for me is always tired weight gain sleeplessness. I tried to raise my levels but I immediately suffered from more insomnia. I am not going to put myself through more insomnia just to prove that I know more than my doctors, I'm tired of self medicating and self doctoring.
No, I believe my heart rate being elevated at night has to do with something else, perhaps I'm going hyper at certain times of the day even though my tsh is highish. Buy the way my ft3 and ft4 are in range, just in the low range.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I have recently been having racing heart in the middle of the night that is waking me up every night.  I am supposedly hypo right now but, my antibodies are really high and I have been having some dizziness and anxiety during the day.  I beleive the palps are from thyroid attacks at night since I do not have them during the day.  I will have them for 5 days straight then they will go away and then come back again.
Helpful - 0
Avatar universal
I have never had a racing heart in the middle of the night for hypo. Hypo for me is always tired, weight gain sleeplessness. I tried to raise my levels but I immediately suffered from more insomnia. I am not going to put myself through more insomnia because I believe that these symptoms are related to my thyroid. I have to have more information than that to work with. I have to say I'm tired of self medicating and self doctoring.
No, I believe my heart rate being elevated at night has to do with something else, perhaps I'm going hyper at certain times of the day even though my tsh is highish. Buy the way my ft3 and ft4 are in range, just in the low range.
Could it be the prilosec enhancing my throid meds? I seem to be bouncing between sloppy palpitations and rapid heart rate, I really don't believe the palpitations are related to the thyroid anymore. I find it harder to believe the heart rate is related. I took 1/2 tablet (25mcgs) and I went from a TSH of18 to 6.25 how is that possible? I'm afraid if I increase by even 1/4 tablet more I will be hyper. Besides as I mentioned earlier any increase at this point increase insomnia.
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.